Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dizziness with headaches, inability to breathe - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   hi
Doctor :   how can i help you
User :   My 15 year old sister has been complaining of dizziness and headaches for a couple of days now. When she did, I'd feel her for a temperature and found nothing... I just assumed it was her seasonal allergies. This afternoon she had just finished blowing her nose while using the bathroom, she found some blood in her tissue. There also came some from her mouth. As she finished washing her hands, she felt very dizzy and passed out on the bathroom floor. I put her on the couch and around 5:30PM I checked her blood pressure... it was 78/50. I had her taken to the hospital and all they gave her was an IV. They did bloodwork and said that she has a virus coming but all she needs is rest. It's now 5:30AM and she can't sleep due to an inability to breathe. When she DOES close her eyes, she breathes very oddly and then she wakes up from it. What do I do?
Doctor :   ok
Doctor :   please rush to the nearest hospital
Doctor :   if she is not able to breathe or has difficulty in breathing
Doctor :   take her to nearest Er
Doctor :   emergency room
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor